MathSciNet Relay Station
MathSciNet bibliographic data
MR1696419 (2000c:33006) 33C20 (39A10)
Exton, H. A new two-term relation for the $\sb 3F\sb 2$ hypergeometric function of unit argument. J. Comput. Appl. Math. 106 (1999), no. 2, 395–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement